Re: Estrostep Fe to Ortho Tri Cyclen


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by Lea on March 26, 2001:
In Reply to: Re: Estrostep Fe to Ortho Tri Cyclen posted by Kate on February 27, 2001:
>>  I've been on estrostep fe for 9 months now. i have not experienced any weight gain or loss, nor any naseua, vomitting. for the most part i have been pretty happy -- though my once perfectly clear skin is no longer. it's not bad, but it's not as nice as it once was. i'm thinking of switching over to ortho tric. and i'm gonna talk to my obgyn today actually. so, if you want to know what she says, feel free to email. -Kate

>>  >>  >>  >>  I noticed significant weight loss on Estrostep, but not unhealthy weight loss. I am very happy. I am experiencing acne which is worse than ever after 6 months on estrostrp. I am about to switch over to Ortho Tricyclen hoping it will help. Has anyone had any experience with this? Should I stay on the Estrostep longer and see if it clears up or switch over to the Ortho Tric? Also, does anyone lnow how long it takes to see results?
>>  >>  >>  Did you experience weight gain at all? and if so, how much? - I have just started Estrostep and have also noticed some acne, but have heard that it goes away eventually.. I am a little worried about what may happen - feel free to e-mail me if you like!
>>  >>  >>   - felice

>>  >>  >>  
>>  >>  >>  I am currently on Estrostep Fe and have been on this pill for the last 4 months. This pill has unfortuneately made me break out horribly, but I have noticed that the acne has been getting better after the first 3 months of use. Regardless of this, my doctor has put me on ortho tri cyclen (starting next month) to help control my acne. I was wondering if my acne will start to flare up again once I switch to ortho tri cyclen due to my body's reaction to the different testosterone and estrogen doses. Is it normal for mild side effects to erupt when switching between pills or is the body able to make a smooth transition? If it is likely that I will break out again for the first 3 months that I am on ortho tri cyclen I would much rather stay on Estrostep Fe (since the last time I was on Estrostep Fe my acne went away completely after 9 months).

>>  >>  >>  >>  If anyone can help me I would appreciate it greatly!


I have only been on Estrostep Fe for two months, but I have already notices somes weight gain and other aches. I am really concerned about the weight gain; I have been at the same weight for three years. Should I be worried or wait it out for the full 3 months to be sure?
Any suggestions would be great. Thanks!





Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]